Vol. 110, No. 2, 1984

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On strongly decomposable operators

I. Erdélyi and Sheng-Wang Wang

Vol. 110 (1984), No. 2, 287–296
Abstract

A strongly decomposable operator, as defined by C. Apostol, is a bounded linear operator T which, for every spectral maximal space Y , induces two decomposable operators: the restriction TY and the coinduced T∕Y on the quotient space X∕Y . In this paper, we give some necessary and sufficient conditions for an operator to be strongly decomposable.

Mathematical Subject Classification 2000
Primary: 47B40
Milestones
Received: 4 June 1982
Revised: 26 July 1982
Published: 1 February 1984
Authors
I. Erdélyi
Sheng-Wang Wang